A 24-year-old male asked:
Could fludrocortisone cause reflex bradycardia if blood volume increases too much increasing central pressures?
2 doctor answers • 3 doctors weighed in
Cardiac Electrophysiology 42 years experience
Theoretically: It is possible that you could get reflex bradycardia from volume increase but the amount of volume required to trigger this reflex would not be achievable with florinef (fludrocortisone) alone. Bradycardia is a common response in dysautonomia which florinef (fludrocortisone) is used for in treatment. I suspect the reflex bradycardia is actually the physiologic response from dysautonomia not volume overload.
2.5k viewsReviewed >2 years ago
Pediatrics 31 years experience
2.5k viewsAnswered >2 years ago
Last updated Jul 3, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.